# SDR CALA0100585

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: R/H Wing I/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H WING SKIN I/B LOWER SURFACE NICKED AND DENTED. NEW SKIN WAS FABRICATED AND INSTALLED IAW SRM 51-60-4 AND 51-30-2.
